A Universal Topology for Sequence Spaces.

William H. Ruckle

Mathematische Annalen (1978)

  • Volume: 236, page 43-48
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Ruckle, William H.. "A Universal Topology for Sequence Spaces.." Mathematische Annalen 236 (1978): 43-48. <http://eudml.org/doc/163157>.

author = {Ruckle, William H.},
journal = {Mathematische Annalen},
pages = {43-48},
title = {A Universal Topology for Sequence Spaces.},
url = {http://eudml.org/doc/163157},
volume = {236},
year = {1978},

AU - Ruckle, William H.
TI - A Universal Topology for Sequence Spaces.
JO - Mathematische Annalen
PY - 1978
VL - 236
SP - 43
EP - 48
UR - http://eudml.org/doc/163157
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.